CBS Sets Fall 2008 Network TV Premiere Dates

CBS sets the fall 2008 premiere dates for all their series:


Thursday, 9/18

8:00-9:00 PM - Survivor


Monday, 9/22

8:00-8:30 PM - The Big Bang Theory

8:30-9:00 PM - How I Met Your Mother

9:00-9:30 PM - Two and a Half Men

9:30-10:00 PM - Worst Week (New Series)

10:00-11:00 PM - CSI: Miami


Tuesday, 9/23

8:00-9:00 PM - NCIS

9:00-10:00 PM - The Mentalist (New Series)

10:00-11:00 PM - Without a Trace


Wednesday, 9/24

8:00-8:30 PM - The New Adventures of Old Christine

8:30-9:00 PM - Project Gary (New Series)

9:00-10:00 PM - Criminal Minds

10:00-11:00 PM - CSI: NY


Saturday, 9/27

8:00-10:00 PM - CrimeTime Saturday

10:00-11:00 PM - 48 Hour Mystery


Sunday, 9/28

7:00-8:00 PM - 60 Minutes

8:00-9:00 PM - The Amazing Race

9:00-10:00 PM - Cold Case

10:00-11:00 PM - The Unit


Friday, 10/3

8:00-9:00 PM - Ghost Whisperer

9:00-10:00 PM - The Ex List (New Series)

10:00-11:00 PM - Numb3rs


Thursday, 10/9

9:00-10:00 PM - CSI

10:00-11:00 PM - Eleventh Hour (New Series)


Source: seat42f

Comments

Want to comment on this? First, you must log in to your SideReel account!